# SDR QXEA0002984

- Difficulty date: October 19, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT VERTICAL STABILIZER CONNECTION ANGLE IS CRACKED AT INTERMEDIATE SPAR 2.  REPAIRED IAW FOKKER SRM 55-31-00, PAGE 2, AND SRM 51-31-01.
